Asymptotic behavior of solutions of second order parabolic partial differential equations with unbounded coefficients

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Classical solutions of a second order parabolic partial differential equation are considered in unbounded domains. The coefficients are allowed to have unbounded growth as the space variables tend to infinity. A Phragmèn-Lindelöf principle is proved for such equations. That principle is used together with comparison functions to derive sufficient conditions for the asymptotic decay in time of solutions.

Original languageEnglish (US)
Pages (from-to)407-428
Number of pages22
JournalJournal of Differential Equations
Volume35
Issue number3
DOIs
StatePublished - Mar 1980
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic behavior of solutions of second order parabolic partial differential equations with unbounded coefficients'. Together they form a unique fingerprint.

  • Cite this